# SDR SIMA200221204

- Difficulty date: July 27, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND STRINGER 19L GOUGED.  BLENDED GOUGE.  FABRICATED TWO DOUBLER, FOUR SHIMS.  REPAIR DONE IAW EMB145 SRM 145/1142, CHAPTER 53, REV 18, 53-24-02, EMB GST 2298/02A, AND STANDARD SRM PRACTICES.  (M)
